MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure: prostatectomy with robot assistance.The responsible nurse ((b)(6)), mr.[name], tells me that the product makes a liquid noise when handled.This noise has always been present (it would have been bought in early 2020).The product has already been used on the block.Currently, surgeons no longer wish to use it as long as this noise is present.No liquid leaks directly visible.No impact on a patient.Additional information received by email from applied medical representative on 24june2020: name of procedure being performed: for 95% for surgical procedures: prostatectomy with robot assistance.The canister is rusting or corroding.The base did not break.The canister is dented.There is a presence of water between the canister walls.The customer specifies however that the noise of water inside the device was already present during its delivery.Patient status: no patient injury or illness occurred associated with the complaint event.Type of intervention: ni.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the presence of water between the walls of the scope warmer bottle.Engineering observed that the scope warmer bottle had rust, corrosion, and was dented.Based on the condition of the returned unit, it is likely that there was a pin hole located on the interior walls of the scope warmer bottle, which expanded during the sterilization process and allowed water to enter the area in between the walls of the scope warmer bottle.Due to the manufacturing date of the returned unit, it is possible that the pin hole was caused by regular usage of the device.The probability and criticality of harm resulting from this failure have been evaluated and were found to be an acceptable level.
 
Event or Problem Description
Name of procedure: prostatectomy with robot assistance.The responsible nurse (cadre de bloc), mr.[name], tells me that the product makes a liquid noise when handled.This noise has always been present (it would have been bought in early 2020).The product has already been used on the block.Currently, surgeons no longer wish to use it as long as this noise is present.No liquid leaks directly visible.No impact on a patient.Additional information received by email from applied medical representative on 24june20: name of procedure being performed: for 95% for surgical procedures: prostatectomy with robot assistance.The canister is rusting or corroding.The base did not break.The canister is dented.There is a presence of water between the canister walls.The customer specifies however that the noise of water inside the device was already present during its delivery.Patient status: no patient injury or illness occurred associated with the complaint event.Type of intervention: ni.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10260957
Report Number2027111-2020-00500
Device Sequence Number19483713
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)180507(30)01(10)1324361
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1324361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1